# SDR SWAA2022052511198

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 25,385 hours, 11,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FORWARD OVERWING EXIT SIGN ON CABIN CEILING HAS COME OFF / [01] RESECURED OVERWING EXIT LIGHT COVER IAW M/M 33-51-01
